# SDR DALA14001015642

- Difficulty date: January 3, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 50,281 hours, 19,971 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM FWD END . BS 900. TEE SUPPORT AFT FLANGE CORRODED AROUND HOLES.  REPAIRED FRAME IAW ER/A 521013-14, REV ORIGINAL AND PRI 521013, REV 0 AND REV 1.
